# SDR ABXA000492

- Difficulty date: November 12, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 70,532 hours, 24,306 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: DC26A1415S
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR DOWN AND LOCKED INDICATION LIGHT FAILED TO ILLUMINATE WHEN GEAR SELECTED DOWN.  THE FLIGHT CREW CYCLED GEAR, AND THE LIGHT ILLUMINATED.  MAINTENANCE INSPECTED, CLEANED AND TIGHTEND THE RIGHT MAIN LANDING GEAR DOWNLOCK SWITCH CANNON PLUG, IAW DC-8 MAINTENANCE MANUAL 20-51-01.  OPERATIONAL CHECKED GOOD.
